Harsh pain after injection

  1. Board Supporter
    Grifter's Avatar
    Join Date
    Dec 2004
    Age
    29
    Posts
    180
    Answers
    0

    Harsh pain after injection


    Help needed.. It has been 5 days since i started my cycle of sust. mon 1cc in right thigh., weds. 1cc in left thigh. I can barely walk at this point because my quads are so sore and tightened. Since the day after my first shot i have had an insane fever. I wake up 3-4 times a night drenched in sweat having to change boxers most of the time. My first injection caused a 6''x9'' spot where i injected, to swell and redden for a couple days, the swelling seemed to subside mostly but it is still very sore and redish now and then. The spot has some fever. Could i have a chemical abcess? Or would this just be the test flu and the sust needs to be filtered again?

  2. Registered User
    Jstrong20's Avatar
    Join Date
    Feb 2003
    Posts
    1,358
    Answers
    0


    The swelling and soreness is a problem for some when they use a product with prop in it. The fever however makes me think you might have an infection. If it was me I would go to a dr for a checkup.

Similar Forum Threads

  1. Post injection pain after routine shot
    By Testosaurus in forum Anabolics
    Replies: 2
    Last Post: 03-28-2014, 11:16 PM
  2. Pain after Test E injection, what's wrong ?
    By Markusrulezzz in forum Anabolics
    Replies: 12
    Last Post: 12-13-2010, 05:43 PM
  3. Pain after injections
    By RocketFan in forum Anabolics
    Replies: 6
    Last Post: 03-18-2010, 09:43 PM
  4. Pain for days after inject
    By sublimejeh in forum Anabolics
    Replies: 26
    Last Post: 08-27-2007, 05:32 PM
  5. Pain After Applying T1-Pro
    By babygetoboy in forum Anabolics
    Replies: 1
    Last Post: 04-26-2003, 08:35 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in